# SDR 05FDEA00645

- Difficulty date: March 25, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727-200
- Aircraft serial: 22036
- Aircraft time: 40,334 hours, 25,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXSEATRACK03
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 344-480 RBL 45 IS CORRODED AND REQUIRES REPLACEMENT PER EO 7-5340-7- 5002.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-30-2.
